# SDR QXEA200602624

- Difficulty date: September 29, 2006
- Submitted: October 6, 2006
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 7,948 hours, 7,450 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 75620003103
- Condition: Damaged
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAX FLIGHT  2448: HOLE IN OUTER PANE AT SEAT 8E.  EVIDENCE OF POSSIBLE BIRD STRIKE ON PROP SPINNER OF NR 2 ENGINE.  MAINTENANCE REMOVED AND REPLACED SIDE WINDOW IAW Q400 AMM TASK 56-20-01-000-801 AND 56-20-01-400-801.  AIRCRAFT RETURNED TO SERVICE.
